# SDR SWAA2021080544090

- Difficulty date: April 22, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; FLOOR PANEL 120BF; AREA OF CORROSION ON EDGE OF PANEL; AREA MARKED IN BLUE / ALL WORK WAS ACCOMPLISHED ON JOB CARD 40685-1400-0005 COPY ATTACHED
